[1] D. Alpay, F. Colombo, I. Lewkowicz, I. Sabadini: Positive and generalized positive real lemma for slice hyperholomorphic functions, Integral Equations Operator Theory 91 (2019), Paper No. 4, 22 pp.
[2] D. Alpay, F. Colombo, I. Sabadini: Herglotz functions: The Fueter variables case, Linear Algebra Appl. 563 (2019), 75-97
[3] D. Alpay, F. Colombo, I. Sabadini: The Fock Space as a De Branges–Rovnyak Space, Integral Equations Operator Theory 91 (2019), Paper No. 51, 12 pp.
[4] G. Arioli, H. Koch: Non-radial solutions for some semilinear elliptic equations on the disk, Nonlinear Anal. 179 (2019), 294-308
[5] G. Arioli, H. Koch: Some Breathers and Multi-breathers for FPU-Type Chains, Commun. Math. Phys. 372 (2019), 1117–1146
[6] V. Bacchelli, S.Micheletti, S.Perotto, D.Pierotti: Parameter identification for the linear wave equation with Robin boundary condition, J. Inverse Ill-Posed Probl. 27, (2019), no. 1, 25-41.
[7] V. Bacchelli, D. Pierotti, S. Micheletti, S. Perotto: Parameter identification for the linear wave equation with Robin boundary condition, J. Inverse Ill-Posed Probl. 27 (2019), 25-41
[8] T. Bartsch, N. Soave: Multiple normalized solutions for a competing system of Schrödinger equations. Calc. Var. Partial Differential Equations 58 (2019), Art. 22, 24 pp.
[9] J. Behrndt, F. Colombo, P. Schlosser: Evolution of Aharonov-Berry superoscillations in Dirac delta-potential, Quantum Stud. Math. Found. 6 (2019), 279-293
[10] E. Berchio, A. Falocchi, A. Ferrero, D. Ganguly: On the first frequency of reinforced partially hinged plates, Commun. Contemp. Math., (2019), 1950074, 37 pp
[11] E. Beretta, E. Francini, S. Vessella: A transmission problem on a polygonal partition: regularity and shape differentiability, Appl. Anal. 98 (2019), 1862-1874
[12] G. Bernardi, R. Lucchetti, S. Moretti: Ranking objects from a preference relation over their subsets, Soc. Choice Welf. 52 (2019), 589-606
[13] E. Bonetti, C. Cavaterra, F. Freddi, M. Grasselli, R. Natalini: A nonlinear model for marble sulphation including surface rugosity: theoretical and numerical results, Commun. Pure Appl. Anal. 18 (2019), 977-998
[14] D. Bonheure, F. Gazzola, E. Moreira dos Santos: Periodic solutions and torsional instability in a nonlinear nonlocal plate equation, SIAM J. Math. Anal. 51 (2019), 3052-3091
[15] D. Bonheure, F. Gazzola, G. Sperone: Eight(y) mathematical questions on fluids and structures, Atti Accad. Naz. Lincei Rend. Lincei Mat. Appl. 30 (2019), 759-815
[16] A. Boscaggin, M. Garrione: A counterexample to a-priori bounds under the Ahmad-Lazer-Paul condition, Rend. Istit. Mat. Univ. Trieste 51 (2019), 33-39
[17] A. Boscaggin, M. Garrione: Pairs of nodal solutions for a Minkowski-curvature boundary value problem in a ball, Commun. Contemp. Math. 21 (2019), 1850006, 18 pp.
[18] G. Bouchitté, I. Fragalà, I. Lucardesi: Sensitivity of the compliance and of the Wasserstein distance with respect to a varying source, Appl. Math. Optim. 79 (2019), 743-768
[19] D. Bucur, I. Fragalà: On the honeycomb conjecture for Robin Laplacian eigenvalues, Commun. Contemp. Math. 21 (2019), 1850007, 29 pp.
[20] D. Bucur, I. Fragalà: Proof of the honeycomb asymptotics for optimal Cheeger clusters, Adv. Math. 350 (2019), 97-129
[21] D. Bucur, I. Fragalà, A. Giacomini: The Multiphase Mumford–Shah Problem, SIAM J. Imaging Sci. 12 (2019), 1561-1583
[22] G. Catino: Rigidity of positively curved shrinking Ricci solitons in dimension four, Geom. Flows 4 (2019), 1-8
[23] G. Catino, P. Mastrolia: A potential generalization of some canonical Riemannian metrics, Ann. Global Anal. Geom. 55 (2019), 719-748
[24] G. Catino, P. Mastrolia: Weyl scalars on compact Ricci solitons, J. Geom. Anal. 29 (2019), 3328-3344
[25] G. Catino, D.D. Monticelli, F. Punzo: The Poisson equation on manifolds with positive essential spectrum, Calc. Var. Partial Differential Equations 58 (2019), Art. 146, 16 pp.
[26] P. Cerejeiras, F. Colombo, U. Kähler, I. Sabadini: Perturbation of normal quaternionic operators, Trans. Amer. Math. Soc. 372 (2019), 3257-3281
[27] F. Colombo, J. Gantner: Quaternionic closed operators, fractional powers and fractional diffusion processes, Operator Theory: Advances and Applications, vol. 274, 2019, Birkhäuser/Springer, Cham
[28] F. Colombo, J. Gantner, D.P. Kimsey: Spectral theory on the $S$-spectrum for quaternionic operators, Operator Theory: Advances and Applications, vol. 270, 2019, ISBN: 978-3-030-03074-2
[29] F. Colombo, J. Gantner, D.C. Struppa: Evolution by Schrödinger equation of Aharonov-Berry superoscillations in centrifugal potential, Proc. A 475 (2019), 20180390, 17 pp.
[30] F. Colombo, S. Mongodi: The Cauchy transform in the slice hyperholomorphic setting and related topics, J. Geom. Phys. 137 (2019), 162-183
[31] F. Colombo, S. Mongodi, M. Peloso, S. Pinton: Fractional powers of the noncommutative Fourier's law by the $S$-spectrum approach, Math. Methods Appl. Sci. 42 (2019), 1662-1686
[32] F. Colombo, M.M. Peloso, S. Pinton: The structure of the fractional powers of the noncommutative Fourier law, Math. Methods Appl. Sci. 42 (2019), 6259-6276
[33] F. Colombo, I. Sabadini, D. Struppa, A. Yger: Superoscillating sequences and hyperfunctions, Publ. Res. Inst. Math. Sci. 55 (2019), 665–688
[34] F. Colombo, D.C. Struppa, A. Yger: Superoscillating sequences towards approximation in $S$ or $S'$-type spaces and extrapolation, J. Fourier Anal. Appl. 25 (2019), 242-266
[35] M. Conti, S. Gatti, A. Miranville: Mathematical analysis of a model for proliferative-to-invasive transition of hypoxic glioma cells, Nonlinear Anal. 189 (2019), 111572, 17 pp.
[36] G. Crasta, I. Fragalà: Rigidity results for variational infinity ground states, Indiana Univ. Math. J. 68 (2019), 353-367
[37] D. De Silva, F. Ferrari, S. Salsa: Recent progresses on elliptic two-phase free boundary problems, Discrete Contin. Dyn. Syst. 39 (2019), 6961-6978
[38] D. De Silva, F. Ferrari, S. Salsa: Regularity of higher order in two-phase free boundary problems, Trans. Amer. Math. Soc. 371 (2019), 3691-3720
[39] F. Dell'Oro, O. Goubet, Y. Mammeri, V. Pata: A semidiscrete scheme for evolution equations with memory, Discrete Contin. Dyn. Syst. 39 (2019), 5637-5658
[40] M. Di Cristo, Y. Ren: Three sphere inequality for second order elliptic equations with coefficients with jump discontinuity, J. Differential Equations 266 (2019), 936-941
[41] I. Fragalà, B. Velichkov: Serrin-type theorem for triangles, Proc. Amer. Math. Soc. 147 (2019), 1615-1626
[42] H. Frankowska, E.M. Marchini, M. Mazzola: On second order necessary conditions in infinite dimensional optimal control with state constraints, 2019 IEEE 58th Conference on Decision and Control (CDC) (2019), 2416-2421 
[43] S. Frigeri, C.G. Gal, M. Grasselli, J. Sprekels: Two-dimensional nonlocal Cahn-Hilliard-Navier-Stokes systems with variable viscosity, degenerate mobility and singular potential, Nonlinearity 32 (2019), 678-727
[44] C.G. Gal, M. Grasselli, H. Wu: Global weak solutions to a diffuse interface model for incompressible two-phase flows with moving contact lines and different densities, Arch. Ration. Mech. Anal. 234 (2019), 1-56
[45] M. Garrione, F. Gazzola: Nonlinear equations for beams and degenerate plates with piers, SpringerBriefs in Applied Sciences and Technology, 2019, Springer, Cham
[46] M. Garrione, A. Margheri, C. Rebelo: Nonautonomous nonlinear ODEs: nonresonance conditions and rotation numbers, J. Math. Anal. Appl. 473 (2019), 490-509
[47] M. Garrione, M. Strani: Heteroclinic traveling fronts for reaction-convection-diffusion equations with a saturating diffusive term, Indiana Univ. Math. J. 68 (2019), 1767-1799
[48] M. Garrione, M. Strani: Monotone wave fronts for $(p, q)$-Laplacian driven reaction-diffusion equations, Discrete Contin. Dyn. Syst. Ser. S 12 (2019), 91-103
[49] F. Gazzola, G. Sperone: Boundary conditions for the Stokes equations inducing vortices around concave corners, Milan J. Math. 87 (2019), 169-199
[50] G. Grillo, M. Muratori, F. Punzo: Blow-up and global existence for the porous medium equation with reaction on a class of Cartan-Hadamard manifolds, J. Differential Equations 266 (2019), 4305-4336
[51] G. Grillo, M. Muratori, J.L. Vázquez: The porous medium equation on Riemannian manifolds with negative curvature: the superquadratic case, Math. Ann. 373 (2019), 119–153
[52] M. Krasnoschok, V. Pata, N. Vasylyeva: Semilinear subdiffusion with memory in multidimensional domains, Math. Nachr. 292 (2019), 1490-1513
[53] F. Maddalena, D. Percivale, F. Tomarelli: A new variational approach to linearization of traction problems in elasticity, J. Optim. Theory Appl. 182 (2019), 383-403
[54] F. Maddalena, D. Percivale, F. Tomarelli: The Gap Between Linear Elasticity and the Variational Limit of Finite Elasticity in Pure Traction Problems, Arch. Ration. Mech. Anal. 234 (2019), 1091-1120
[55] E. Maluta, D. Yost: Thin sets of constant width, J. Math. Anal. Appl. 469 (2019), 1080-1087
[56] C. Marchionna, S. Panizzi: On the instability tongues of the Hill equation coupled with a conservative nonlinear oscillator, J. Math. Anal. Appl. 479 (2019),  2139-2164
[57] D.D. Monticelli, K.R. Payne, F. Punzo: Poincaré inequalities for Sobolev spaces with matrix valued weights and applications to degenerate partial diff erential equations, Proc. Roy. Soc. Edinburgh Sect. A. 149 (2019), 61-100
[58] D.D. Monticelli, F. Punzo: Distance from submanifolds with boundary and applications to Poincaré inequalities and to elliptic and parabolic problems, J. Diff erential Equations 267 (2019), 4274-4292
[59] M. Muratori, F. Punzo: Porous medium equations on manifolds with critical negative curvature: unbounded initial data, Appl. Anal. 98 (2019), 1756-1772
[60] B. Noris, H. Tavares, G. Verzini: Normalized solutions for nonlinear Schrödinger systems on bounded domains, Nonlinearity 32(3) (2019), 1044-1072
[61] G. Paolinelli, G. Arioli: A model for stocks dynamics based on a non-Gaussian path integral, Phys. A 517 (2019), 499-514
[62] V. Pata: Fixed point theorems and applications, Unitext, vol. 116, 2019, Springer, Cham
[63] V. Pata: Two questions arising in the theory of attractors, Evol. Equ. Control Theory 8 (2019), 663-668
[64] F. Punzo: Integral conditions for uniqueness of solutions to degenerate parabolic equations, J. Differential Equations 267 (2019), 6555-6573
[65] N. Soave, S. Terracini: The nodal set of solutions to some elliptic problems: Singular nonlinearities, J. Math. Pures Appl. (9) 128 (2019), 264-296
[66] N. Soave, E. Valdinoci: Overdetermined problems for the fractional Laplacian in exterior and annular sets, J. Anal. Math. 137 (2019), 101-134
[67] S. Terracini, G. Verzini, A. Zilio: Spiraling asymptotic profiles of competition-diffusion systems, Comm. Pure Appl. Math. 72 (2019), 2578-2620
Politecnico di Milano - Dipartimento di Matematica